A member asked:
Disclaimer

i had perlane (dermal fillers) injections in my cheeks three weeks ago and have hard lumps and dimpling. will it go away eventually?

3 doctor answers
Dr. Richard Zienowicz
38 years experience Plastic Surgery
Yes: Perlane (dermal fillers) is a hyaluronic acid filler that will be metabolized over a years time. The lumps will continue to grow smaller. If they bother you your doctor can inject some hyaluronidase which will immediately shrink them with no danger to you.
Answered on Feb 26, 2019
Dr. Megan Jack
21 years experience Plastic Surgery
Perlane (dermal fillers): Perlane (dermal fillers) is a type of filler material made of hyaluronic acid which you body will dissolve in 6-12 months. You may get some improvement by having your doctor inject a material that will help accelerate the dissolution of the product. Some downward massage can also sometimes soften lumps/bumps from filler but make sure you do not massage up toward the eyes.
Answered on Aug 8, 2017
2
2 thanks
Dr. Suzanne Galli
24 years experience ENT and Head and Neck Surgery
Filler: you should have your face evaluated by your injector who is preferably a board certified facial plastic surgeon.
Answered on Feb 25, 2019

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A female asked:
Dr. Peter Certo
29 years experience Dentistry
The : The idea is to smooth the product out so it does not feel unnatural or hard. But, it is a volumizer, in that it is an added material into your skin/de ... Read More
A female asked:
Dr. Suzanne Galli
24 years experience ENT and Head and Neck Surgery
Some : Some injectable fillers- like Perlane (dermal fillers) are available with a numbing medication mixed in. Topical Lidocaine on the skin will help allev ... Read More
A female asked:
Dr. Peter Certo
29 years experience Dentistry
There : There is no real down time with fillers. A few precutions: since the material is pliable for several hours, you do not want to sleep on your face for ... Read More
A female asked:
Dr. Suzanne Galli
24 years experience ENT and Head and Neck Surgery
Lumpiness : Lumpiness is not a desired or usual outcome after injection with a filler. Nonetheless, hyaluronic acid fillers can be dissolved with another injectio ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month